# SDR 2007UALA02834

- Difficulty date: July 24, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 57,184 hours, 31,267 cycles
- Engine: Ge CFM56*
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB ENCOUNTERED T/O WARNING HORN WITH FLAPS RETRACTED.   REPLACED M983 CARD AND ACP CHECKS OF CARDS M983, M989, M990, M991, AND M1110 PER MM32-09-20, ALSO ACP AURAL WARNING SYS,  AND CHECKED GAP ON GROUND SAFETY SENSOR, ALL CHECK OK.  NOT CONSIDERED A DIVERSION DUE TO NEAREST SUITABLE AIRPORT BEING ACTUAL DESTINATION.
